# SDR 2015F00003

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: General aviation
- Aircraft: YQ454
- Make and model: Boeing 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Structure
- Part number: 651782121
- Condition: Cracked
- Location: Hyd Module
- Part time: 2,647 hours
- Component: Hydraulic Modul, Boeing
- Component part number: 276A20031
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

STRUCTURE WAS FOUND TO CONTAIN AN INTERNAL CRACK AT THE FILTER BOWL PORT ON THE PACKAGE ASSEMBLY.  THIS CRACK APPEARS TO HAVE ORIGINATED AT A HIGH SPOT IN AN INTERNAL PORT, STRESS RISER AND PROPEGATED THROUGH THE HOUSING RESULTING IN EXTERNAL FLUID LEAKAGE.
